| Model Number |
ETBF3616C166E |
| Health Effect - Clinical Codes |
Injury (2348); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exact date of event unknown.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size.It was reported that approximately 4 years post the index procedure on an unknown follow up date a type ia endoleak was identified.The patient received treatment with a non-medtronic device was implanted.Per the physician, the cause of the event is due to disease progression.No additional clinical sequelae were reported, and the patient is fine.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.